Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 839836, 16 pages
http://dx.doi.org/10.1155/2012/839836
Research Article

Application of Reproducing Kernel Method for Solving Nonlinear Fredholm-Volterra Integrodifferential Equations

1Department of Mathematics, Al-Balqa Applied University, Salt 19117, Jordan
2Department of Mathematics and Information Technology, Tafila Technical University, Tafila 66110, Jordan
3Department of Mathematics, University of Jordan, Amman 11942, Jordan

Received 24 June 2012; Revised 24 July 2012; Accepted 24 July 2012

Academic Editor: Irena Lasiecka

Copyright © 2012 Omar Abu Arqub et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Bloom, “Asymptotic bounds for solutions to a system of damped integro-differential equations of electromagnetic theory,” Journal of Mathematical Analysis and Applications, vol. 73, no. 2, pp. 524–542, 1980. View at Publisher · View at Google Scholar
  2. K. Holmåker, “Global asymptotic stability for a stationary solution of a system of integro-differential equations describing the formation of liver zones,” SIAM Journal on Mathematical Analysis, vol. 24, no. 1, pp. 116–128, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. K. Forbes, S. Crozier, and D. M. Doddrell, “Calculating current densities and fields produced by shielded magnetic resonance imaging probes,” SIAM Journal on Applied Mathematics, vol. 57, no. 2, pp. 401–425, 1997. View at Publisher · View at Google Scholar
  4. R. P. Kanwal, Linear Integral Differential Equations Theory and Technique, Academic Press, New York, NY, USA, 1971.
  5. K. Maleknejad and Y. Mahmoudi, “Taylor polynomial solution of high-order nonlinear Volterra-Fredholm integro-differential equations,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 641–653, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. E. Babolian, Z. Masouri, and S. Hatamzadeh-Varmazyar, “Numerical solution of nonlinear Volterra-Fredholm integro-differential equations via direct method using triangular functions,” Computers and Mathematics with Applications, vol. 58, no. 2, pp. 239–247, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. E. Babolian, Z. Masouri, and S. Hatamzadeh-Varmazyar, “New direct method to solve nonlinear Volterra-Fredholm integral and integro-differential equations using operational matrix with block-pulse functions,” Progress In Electromagnetics Research B, vol. 8, pp. 59–76, 2008. View at Google Scholar
  8. K. Maleknejad, B. Basirat, and E. Hashemizadeh, “Hybrid Legendre polynomials and block-pulse functions approach for nonlinear Volterra-Fredholm integro-differential equations,” Computers and Mathematics with Applications, vol. 61, no. 9, pp. 2821–2828, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Momani and R. Qaralleh, “An efficient method for solving systems of fractional integro-differential equations,” Computers and Mathematics with Applications, vol. 52, no. 3-4, pp. 459–470, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Ghasemi, M. Tavassoli Kajani, and E. Babolian, “Application of He's homotopy perturbation method to nonlinear integro-differential equations,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 538–548, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. El-Ajou, O. Abu Arqub, and S. Momani, “Homotopy analysis method for second-order boundary value problems of integro-differential equations,” Discrete Dynamics in Nature and Society. In press.
  12. A. Berlinet and C. Thomas-Agnan, Reproducing Kernel Hilbert Space in Probability and Statistics, Kluwer Academic, Boston, Mass, USA, 2004. View at Publisher · View at Google Scholar
  13. M. Cui and Y. Lin, Nonlinear Numercial Analysis in the Reproducing Kernel Space, Nova Science, New York, NY, USA, 2008.
  14. A. Daniel, Reproducing Kernel Spaces and Applications, Springer, New York, NY, USA, 2003.
  15. M. Cui and H. Du, “Representation of exact solution for the nonlinear Volterra-Fredholm integral equations,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1795–1802, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. Du and J. Shen, “Reproducing kernel method of solving singular integral equation with cosecant kernel,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 308–314, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. F. Geng, “A new reproducing kernel Hilbert space method for solving nonlinear fourth-order boundary value problems,” Applied Mathematics and Computation, vol. 213, no. 1, pp. 163–169, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. F. Geng, “Solving singular second order three-point boundary value problems using reproducing kernel Hilbert space method,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2095–2102, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. F. Geng and M. Cui, “Solving singular nonlinear two-point boundary value problems in the reproducing kernel space,” Journal of the Korean Mathematical Society, vol. 45, no. 3, pp. 631–644, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. F. Geng and M. Cui, “Solving a nonlinear system of second order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1167–1181, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. F. Geng and M. Cui, “Solving singular nonlinear second-order periodic boundary value problems in the reproducing kernel space,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 389–398, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. Li, “A computational method for solving singularly perturbed two-point singular boundary value problem,” International Journal of Mathematical Analysis, vol. 2, no. 21-24, pp. 1089–1096, 2008. View at Google Scholar · View at Zentralblatt MATH
  23. C.-l. Li and M.-g. Cui, “The exact solution for solving a class nonlinear operator equations in the reproducing kernel space,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 393–399, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Y. Li, F. Geng, and M. Cui, “The analytical solution of a system of nonlinear differential equations,” International Journal of Mathematical Analysis, vol. 1, no. 9-12, pp. 451–462, 2007. View at Google Scholar · View at Zentralblatt MATH
  25. Y. Z. Lin, M. G. Cui, and L. H. Yang, “Representation of the exact solution for a kind of nonlinear partial differential equation,” Applied Mathematics Letters, vol. 19, no. 8, pp. 808–813, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. X. Lü and M. Cui, “Solving a singular system of two nonlinear ODEs,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 534–543, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. L. Yang and M. Cui, “New algorithm for a class of nonlinear integro-differential equations in the reproducing kernel space,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 942–960, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. Y. Lin, P. Chung, and M. Cui, “A solution of an infinite system of quadratic equations in reproducing kernel space,” Complex Analysis and Operator Theory, vol. 1, no. 4, pp. 571–579, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. M. Al-Smadi, O. Abu Arqub, and N. Shawagfeh, “Approximate solution of BVPs for 4th-order IDEs by using RKHS method,” Applied Mathematical Sciences, vol. 6, pp. 2453–2464, 2012. View at Google Scholar
  30. Y. Zhou, M. Cui, and Y. Lin, “Numerical algorithm for parabolic problems with non-classical conditions,” Journal of Computational and Applied Mathematics, vol. 230, no. 2, pp. 770–780, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH